# SDR EISA98139

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Malfunctioned
- Location: Nr 5 Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DFW DURING FLAP/SLAT RETRACTION, NR 5 SLAT FAILED TO RETRACT.  RECYCLED NR 5 SLAT, STILL DID NOT RETRACT.  RETURNED TO DFW.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED NR 5 SLAT ACTUATOR WITH SERVICEABLE PART.  GROUND OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  (X)
